MAUDE Adverse Event Report: ARTHREX, INC. 8 MM SINGLE USE OATS SET; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 8 MM SINGLE USE OATS SET; ORTHOPEDIC MANUAL SURG INSTR
Model Number 8 MM SINGLE USE OATS SET
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 06/06/2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-1981-08s oats harvester tip of the recipient harvester curled up.This case was completed by using another product of same product number.No patient harms.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure is user error, due to mechanical damage to the device, such as hitting the device with another device or object, prying/leveraging, or excessive bending forces applied during the use.

Brand Name
8 MM SINGLE USE OATS SET
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22384028
Report Number1220246-2025-02704
Device Sequence Number12507242
Product Code LXH
UDI-Device Identifier00888867025332
UDI-Public00888867025332
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8 MM SINGLE USE OATS SET
Device Catalogue NumberAR-1981-08S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown